MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND MODULAR HUM STEM D10 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US DXTEND MODULAR HUM STEM D10 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 130710000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of reverse shoulder for suspected infection, explants sent off for culture, photo of scan attached.Surgeon removed previous rotator cuff repair anchor sitting in humeral canal as they suspect it could have been responsible for stem subsiding into varus and infection.As this was a revision procedure, there was no extension to the surgical time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.  depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND MODULAR HUM STEM D10 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12318319
Report Number1818910-2021-17785
Device Sequence Number17278508
Product Code PHX
UDI-Device Identifier10603295027126
UDI-Public10603295027126
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130710000
Device Catalogue Number130710000
Device Lot Number5120652
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D38MM; DXTEND METAGLENE; DXTEND MOD EPI 1 ECC RIGHT HA; DXTEND MODULAR HUM STEM D10 HA; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND STAND PE CUP D38 +3MM; DXTEND GLENOSPHERE ECC D38MM; DXTEND METAGLENE; DXTEND MOD EPI 1 ECC RIGHT HA; DXTEND MODULAR HUM STEM D10 HA; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND STAND PE CUP D38 +3MM
Outcome Attributed to Adverse Event Required Intervention;